MathSciNet Relay Station
MathSciNet bibliographic data
MR2002663 47B25 (47A55 47B49 47G30)
Birman, Mikhail Sh.; Solomyak, Michael Double operator integrals in a Hilbert space. Integral Equations Operator Theory 47 (2003), no. 2, 131–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement